A man from Ohio USA was found driving on drugs and he had overdosed on Heroin whilst driving his vehicle.
A woman called Jennifer Dillon was driving in Maple Heights and couldn’t get passed a van that was in front as it appeared to block her way. She then got out of her car to approach the van in front and realised that the man behind the wheel seemed unconscious. She then realised that he had overdosed on drugs while he was behind the wheel of his van.
Shocked and distraught, the woman then started filming the incident and then she realised that he had his foot still on the brake and the vehicle was in gear. She is shaking like mad when filming the man who seems to be completely unconscious and not responding to her talking to him.
Jennifer’s friend then calls the police and the station is a block away. The police then finally arrive to assist and make sure an ambulance arrives with Narcan which is a nasal spray that reverses the effects of narcotics and is used in an emergency situation.
The video was filmed on Facebook Live and posted on the social network and has caused a stir online. The man survived the ordeal and was taken to hospital when the ambulance arrived and gave him the Narcan. Charges are pending after an ongoing police investigation.
You can see the video of this whole incident below.